# SDR SWAA2022082229670

- Difficulty date: July 15, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE LOCATED ORSS 270 APPROX LT WING 2022-365605 / [01] REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED ORSS 270 APPROX LT WING I.A.W B737-700 51-40-02 AND SRM 51-10-02 ITEM:9 AND DWG:115A2930 SHEET:7 REV:-;[02] CORRECTED STEP 1:REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED ORSS 270 APPROX LT WING I.A.W B737-700 51-40-02 AND SRM 51-10-02 ITEM:9 AND DWG:115A2930 SHEET:7 REV:- SEE INDIVIDUAL SING OFF BELOW.;[03] REPLACED SUPPORT BRACKET TRAILING EDGE LOCATED ORSS 270 APPROX LT WING I.A.W B737-700 51-40-02 AND SRM 51-10-02 ITEM:9 AND DWG:115A2930 SHEET:7 REV:- SEE INDIVIDUAL SING OFF BELOW.
